Translator Disclaimer
December, 1988 An Innovation Approach to Goodness-of-Fit Tests in $R^m$
E. V. Khmaladze
Ann. Statist. 16(4): 1503-1516 (December, 1988). DOI: 10.1214/aos/1176351051

Abstract

We present a solution to the goodness-of-fit problem for multivariate observations, using the innovation process for the (sequential) empirical distribution function with respect to a conveniently chosen linear ordering or scanning system in $R^m$.

Citation

Download Citation

E. V. Khmaladze. "An Innovation Approach to Goodness-of-Fit Tests in $R^m$." Ann. Statist. 16 (4) 1503 - 1516, December, 1988. https://doi.org/10.1214/aos/1176351051

Information

Published: December, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0671.62048
MathSciNet: MR964936
Digital Object Identifier: 10.1214/aos/1176351051

Subjects:
Primary: 62G10
Secondary: 62F03

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.16 • No. 4 • December, 1988
Back to Top